Follow
Michael Hopkins
Michael Hopkins
Verified email at math.harvard.edu
Title
Cited by
Cited by
Year
On the nonexistence of elements of Kervaire invariant one
MA Hill, MJ Hopkins, DC Ravenel
Annals of Mathematics, 1-262, 2016
5062016
Nilpotence and stable homotopy theory II
MJ Hopkins, JH Smith
Annals of mathematics 148 (1), 1-49, 1998
4621998
Quadratic functions in geometry, topology, and M-theory
MJ Hopkins, IM Singer
Journal of Differential Geometry 70 (3), 329-452, 2005
4142005
Nilpotence and stable homotopy theory I
ES Devinatz, MJ Hopkins, JH Smith
Annals of Mathematics 128 (2), 207-241, 1988
3411988
Reflection positivity and invertible topological phases
DS Freed, MJ Hopkins
Geometry & Topology 25 (3), 1165-1330, 2021
3242021
Moduli spaces of commutative ring spectra
P Goerss, M Hopkins
London Mathematical Society Lecture Note Series 315, 151, 2005
3182005
Generalized group characters and complex oriented cohomology theories
M Hopkins, N Kuhn, D Ravenel
Journal of the American Mathematical Society 13 (3), 553-594, 2000
2702000
Global methods in homotopy theory
MJ Hopkins
Homotopy theory, 73-96, 1987
2031987
Homotopy fixed point spectra for closed subgroups of the Morava stabilizer groups
ES Devinatz, MJ Hopkins
Topology 43 (1), 1-47, 2004
2012004
Equivariant vector bundles on the Lubin-Tate moduli space
MJ Hopkins, BH Gross
Contemporary Mathematics 158, 23-23, 1994
1941994
Elliptic spectra, the Witten genus and the theorem of the cube
M Ando, MJ Hopkins, NP Strickland
Inventiones Mathematicae 146 (3), 595, 2001
1832001
Loop groups and twisted K-theory I
DS Freed, MJ Hopkins, C Teleman
Journal of Topology 4 (4), 737-798, 2011
1702011
Algebraic topology and modular forms
MJ Hopkins
arXiv preprint math/0212397, 2002
1552002
On Ramond-Ramond fields and K-theory
DS Freed, M Hopkins
Journal of High Energy Physics 2000 (05), 044, 2000
1392000
Constructions of elements in Picard groups
MJ Hopkins, M Mahowald, H Sadofsky
Contemporary Mathematics 158, 89-89, 1994
1351994
Twisted equivariant K-theory with complex coefficients
DS Freed, MJ Hopkins, C Teleman
Journal of Topology 1 (1), 16-44, 2008
1252008
Topological quantum field theories from compact Lie groups
DS Freed, MJ Hopkins, J Lurie, C Teleman
arXiv preprint arXiv:0905.0731, 2009
1222009
An ∞-categorical approach to R-line bundles, R-module Thom spectra, and twisted R-homology
M Ando, AJ Blumberg, D Gepner, MJ Hopkins, C Rezk
Journal of Topology 7 (3), 869-893, 2014
1122014
The rigid analytic period mapping, Lubin-Tate space, and stable homotopy theory
MJ Hopkins, BH Gross
Bulletin of the American Mathematical society 30 (1), 76-86, 1994
1071994
Loop groups and twisted 𝐾-theory II
D Freed, M Hopkins, C Teleman
Journal of the American Mathematical Society 26 (3), 595-644, 2013
962013
The system can't perform the operation now. Try again later.
Articles 1–20